Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the structure of the Green's operator


Author: Robert Carroll
Journal: Proc. Amer. Math. Soc. 15 (1964), 225-230
MSC: Primary 34.95; Secondary 47.10
MathSciNet review: 0185289
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Kato and H. Tanabe, On the abstract evolution equation, Osaka Math. J. 14 (1962), 107-133. MR 0140954 (25:4367)
  • [2] J. L. Lions, Les semi-groupes distributions, Portugal. Math. 19 (1960), 141-164. MR 0143045 (26:611)
  • [3] -, Equations différentielles-opérationnelles et problèmes aux limites, Springer, Berlin, 1961. MR 0153974 (27:3935)
  • [4] R. Carroll, Quelques problèmes d'opérateurs reliés, C. R. Acad. Sci. Paris 255 (1962), 1371-1373. MR 0140948 (25:4361)
  • [5] -, Problems in linked operators. I, Math. Ann. 151 (1963), 272-282. MR 0166629 (29:3902)
  • [6] J. L. Lions and E. Magenes, Problemi ai limiti non omogenei, Ann. Scuola Norm. Sup. Pisa 14 (1960), 269-308; 15 (1961), 39-101; 15 (1961), 311-326; 16 (1962), 1-44; Problèmes aux limites non homogènes, Ann. Inst. Fourier (Grenoble) 11 (1961), 137-178.
  • [7] F. Browder, Functional analysis and partial differential equations, Math. Ann. 138 (1959), 55-79; 145 (1962), 6-226. MR 0107818 (21:6540)
  • [8] -, On the spectral theory of elliptic differential operators, Math. Ann. 142 (1961), 22-130.
  • [9] R. S. Phillips, Dissipative operators and hyperbolic systems of partial differential equations, Trans. Amer. Math. Soc. 90 (1959), 193-254. MR 0104919 (21:3669)
  • [10] H. O. Cordes, On maximal first order partial differential operators, Amer. J. Math. 82 (1960), 63-91. MR 0118950 (22:9719)
  • [11] N. Dunford and J. Schwartz, Linear operators, Interscience, New York, 1958.
  • [12] E. Nelson, Kernel functions and eigenfunction expansions, Duke Math. J. 25 (1958), 15-27. MR 0091442 (19:969f)
  • [13] N. Aronszajn, Green's functions and reproducing kernels, Proc. Sympos. on Spectral Theory and Differential Problems, Stillwater, Oklahoma, 1955.
  • [14] H. Meschkowski, Hilbertsche Räume mit Kernfunktion, Springer, Berlin, 1962. MR 0140912 (25:4326)
  • [15] L. Schwartz, Théorie des distributions à valeurs vectorielles, Ann. Inst. Fourier (Grenoble) 7 (1957), 1-141; 8 (1958), 1-209. MR 0107812 (21:6534)
  • [16] R. Carroll, Problems in linked operators. II (to appear). MR 0223934 (36:6981)
  • [17] N. Aronszajn and K. Smith, Characterization of positive reducing kernels. Applications to Green's functions, Amer. J. Math. 79 (1957), 611-622. MR 0088706 (19:566f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.95, 47.10

Retrieve articles in all journals with MSC: 34.95, 47.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0185289-7
PII: S 0002-9939(1964)0185289-7
Article copyright: © Copyright 1964 American Mathematical Society